Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GoingStrong

Retin-A Micro question!

I'm almost through week 2 of using Retin-A Micro Gel in combination with Benzaclin (generic) and 1 month's use of Doryx. My skin was really starting to heal up the first week, but these last two weeks have been pretty bad. When applying the Benzaclin in the morning my skin stings pretty bad. Is this normal? Any help would be appreciated!

Edited by GoingStrong

Share this post


Link to post
Share on other sites

this is very normal. Week 2-3 is typically when the initial break-out starts-meaning your skin is going to purge everything underneath. It will get a lot worse before it gets better. Hang in there!

You should read the pinned post how retinoids work for more info

Good luck :D

Share this post


Link to post
Share on other sites

I think it is normal.

Retin A makes your skin more sensitive and it might make your other products sting.

On the up side, retin a makes the skin ready for a better absorbtion of other topicals you might use.

Retin A take time to work and you are probably in your initial break out period.

Red marks disapear much faster with retin A.

I would say maybe 3 months for your old red marks.

Redmarks from the new pimples you might get now will probably disapear faster.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×